# SDR C2XA03CL191

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 23092900001
- Part serial: 066
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2104 THE CREW REPORTED THE NOSE GEAR WOULD NOT RETRACT ON THE FIRST ATTEMPT AFTER TAKEOFF.  THE GEAR WAS CYCLED AND OPERATED NORMALLY THE 2ND TIME.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR UPLOCK BOX AND THE PROXIMITY SWITCHES ON THE UPLOCK BOX.  OPERATIONAL CHECKS WERE GOOD.  P/N PROXIMITY SWITCHES 8-527-01, S/N A22621 AND 4922.
